Research Repository

Some Results for Isotonic Functionals Via an Inequality Due to Kittaneh and Manasrah

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Some Results for Isotonic Functionals Via an Inequality Due to Kittaneh and Manasrah. Fasciculi Mathematici, 59 (1). 29 - 42. ISSN 0044-4413

[img]
Preview
Text
FM.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (283kB) | Preview
Item Type: Article
Uncontrolled Keywords: isotonic functionals; Hölder's inequality; Schwarz's inequality; Callebaut's inequality; integral inequalities; discrete inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:47
Last Modified: 19 Aug 2019 06:30
URI: http://vuir.vu.edu.au/id/eprint/36631
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar